# SDR 9500022285

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285US
- Make and model: Boeing 727251
- Aircraft serial: 21324
- System (JASC): 2760 · Drag Control System
- Part: Handle
- Condition: Not Seated
- Location: Speed Brakes
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED UPON APPLICATION OF DEPARTURE THRUST.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE FOUND AUTO SPEED BRAKES ON MEL REQUIRING THE HANDLE TO BE MANUALLY SEATED IN DETENT.  OPERATIONAL CHECK NORMAL.
